View Full Version : Crazy reaction to Detrol LA
08-03-2004, 11:26 AM
I started Detrol LA about a week and a half ago. The first day I took it I started having involentary muscle jerks off and on of my head and neck. Then my vision was going in and out of focus. I also had diziness, confsion, and slurred words. I had a really wierd sensation in my throat and head. I felt like I was over medicated or something and I stopped taking it today. Anyways she wants me to start oxyitrol patch. Has anyone else tried this and had adverse side effects from it? How much can I expect the frequency to drop if any? Anyways I was just wondering. I tend to have weird reactions sometimes and was wondering if it worked for any other icer's. Thanks - Chris
08-06-2004, 02:31 PM
I've been on detrol since 1999. The first week I took it I went to the ER thinking my throat was closing on me. It was just the intense dry mouth that I had to get used to. I also had some dizziness and confusion but that faded. I honestly can't tell how much it helps because I'm also on Elmiron & Elavil but there have been times over the past 5 yrs that I've tried cutting back on the detrol & I do notice an increase in frequency. Good luck.
08-09-2004, 04:31 PM
The only problem I had with Detrol LA is poor vision. It may have been a combination of meds I was taking at the time. My body can only handle so much. The Oxytrol patch made me break out in hives. I did not have a rash at the site of the patch. I broke out and itched all over my body. It took prednisone to clear that up. My Uro has never seen anyone react to the patch like that. We all react to these drugs so differently. For the short time I was on the patch, I felt some hope as my frequency had improved.
I wish you all the best of results,
Powered by vBulletin® Version 4.2.0 Copyright © 2013 vBulletin Solutions, Inc. All rights reserved.